# SDR SWAA981391

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND BOTH AFT EXTERIOR SLIDE EMERGENCY LIGHTS ARE INOP.  REMOVED AND REPLACED EMERG BATTERY PACK PER BOEING MM.  EMERG LIGHTS OPS NORMAL.
